MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Pulse Generator

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Pulse Generator
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reportedly experienced discomfort and migration of the implantable pulse generator (ipg) and leads following a significant weight loss of approximately 70 pounds.The device was reportedly functioning as intended at the time of the event.No patient harm, injury, or adverse clinical outcomes were reported.\ \ the leads were explanted and removed completely without complication.Two new leads were implanted.To address the discomfort associated with the patient's substantial weight loss, the ipg was repositioned and implanted deeper in the same pocket site.The surgery center discarded the explanted leads, so they were unavailable for return or device analysis.\ \ a review of the device history records (dhrs) for the associated ipg and leads was conducted.No relevant manufacturing nonconformances or anomalies were identified.
 
Additional Manufacturer Narrative
Mml # (b)(4).

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Pulse Generator
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key50832347
Report Number3021520203-2026-00120
Device Sequence Number10270413
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public0105391527770015112502031727031821607910H5420
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight276 LB
Patient RaceWhite